# SDR UF6A970701

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Nr 2 Mlg
- Part time: 12,432 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5727 - NR 4 MAIN TIRE MISSING.  MAINTENANCE REMOVED AND REPLACED NR 2 MAIN LANDING GEAR.  SYSTEM OPS CHECKED GOOD.  (M)
